# SDR SIMA20161229004

- Difficulty date: December 29, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,622 hours, 22,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 1015-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1015 - 1047 STRINGERS 21 - 25R GOUGED.   REPAIRED IAW ERS-CR-53DF-2230 REV 1 PART C.
